Über die in Graphen enthaltenen saturierten planaren Graphen

Research output: Contribution to journalArticle

Original languageGerman
Pages (from-to)13-17
Number of pages5
JournalMathematische Nachrichten
Volume40
Issue number1-3
DOIs
Publication statusPublished - 1969

Fingerprint

Die

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Über die in Graphen enthaltenen saturierten planaren Graphen. / Erdős, P.

In: Mathematische Nachrichten, Vol. 40, No. 1-3, 1969, p. 13-17.

Research output: Contribution to journalArticle

@article{27d9d355445b4b8faa525764eefeec39,
title = "{\"U}ber die in Graphen enthaltenen saturierten planaren Graphen",
author = "P. Erdős",
year = "1969",
doi = "10.1002/mana.19690400103",
language = "German",
volume = "40",
pages = "13--17",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",
number = "1-3",

}

TY - JOUR

T1 - Über die in Graphen enthaltenen saturierten planaren Graphen

AU - Erdős, P.

PY - 1969

Y1 - 1969

UR - http://www.scopus.com/inward/record.url?scp=84979324089&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84979324089&partnerID=8YFLogxK

U2 - 10.1002/mana.19690400103

DO - 10.1002/mana.19690400103

M3 - Article

VL - 40

SP - 13

EP - 17

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

IS - 1-3

ER -